2-Day Shore Excursion with Catherine Palace and Peterhof Palace

Kid Friendly in Russia
Image by Viator

Information from Viator

Tour description

On this private 2-day shore excursion, you are going to see the best palaces of the Russian monarchs and other important highlights of the city. Meet your private guide right after the passport control and take a seat in a comfortable a/c car or a minivan to explore the imperial heritage of St Petersburg in a nice company of your family, friends and a local licensed guide. Visit Tsarskoye Selo, Peterhof, the Hermitage Museum, the Spilled Blood Church and take a river cruise to see the city from the water. Great option for your Baltic cruise!

ItineraryDay 1: The Grand Palace of Peterhof and Catherine's Palace (9 hours)Stop At: Nevsky Prospekt, St. Petersburg, Northwestern District9:00 - Meeting in the port 9:00-10:00 - City tour with photo stops. You will see the Spit of Basil's Island, St Peter & Paul Fortress, Nevsky prospect, Kazan Cathedral, Zinger House and other sights. Duration: 1 hourStop At: St. Petersburg Metro, St. Petersburg, Northwestern District10:00-11:15 - Transfer to Peterhof, the summer residence of Peter I full of precious fountains, cascades, sculpture, and pavilions + a subway (metro) tour, see the stations called 'underground palaces'Duration: 20 minutesStop At: Peterhof Grand Palace, Peterhof, Petrodvortsovy District, St. Petersburg, Northwestern District11:15-12:15 - visit the Grand Palace of Peterhof, created by the best Russian and European architectsDuration: 1 hourStop At: Park And Gardens of Peterhof, Peterhof, Petrodvortsovy District, St. Petersburg, Northwestern District12:15-13:45 - walk in the Lower Park of Peterhof enjoying the majestic viewsDuration: 1 hour 30 minutesStop At: Tsarskoye Selo State Museum Preserve, Pushkin, Pushkinsky District, St. Petersburg, Northwestern District13:45-14:30 - transfer to Tsarskoye Selo14:30-15:15 - time for lunch in a local cafe/restaurantDuration: 1 hourStop At: Catherine Palace and Park, Pushkin, Pushkinsky District, St. Petersburg, Northwestern District15:15-17:15 - tour Catherine Palace, walk along the Golden Enfilade and visit the Amber Room. After the excursion, you will have time to walk in the park17:15-18:00 - return to the cruise shipDuration: 2 hoursNo meals included on this day.No accommodation included on this day.Day 2: The Hermitage Museum and City Highlights (8 hours)Stop At: Saint Isaac's Square, St. Petersburg, Northwestern District8:30 - meeting with the guide8:30-10:30 - city tour with picture stops at St Isaac's Square, Square of Arts, St Peter & Paul Fortress, and other locations in the city center.Duration: 2 hoursStop At: Savior on the Spilled Blood, St. Petersburg, Northwestern District10:30-11:00 - visit the picturesque Church of the Resurrection of Christ decorated with mosaicsDuration: 30 minutesStop At: The State Hermitage Museum, St. Petersburg, Northwestern District11:15-13:45 - discover the halls of the biggest Russian museum during your private tour. Visit the Winter Palace, the former residence of the Russian Tsars and the museum galleries where the works of the Old Masters are exhibited.Duration: 2 hours 30 minutesStop At: Palace Square (Dvortsovaya Ploshchad), St. Petersburg, Northwestern District13:45-14:45 - take your time for lunch in a local cafe/restaurantDuration: 1 hourStop At: Neva Embankments, St. Petersburg, Northwestern District15:00-16:00 - take 1-hour sightseeing canal cruise that will show you the city from the water. Admire the embankments of the Neva River, the Moika, the Fontanka and the canals.16:00-16:30 - return to the portDuration: 1 hourNo meals included on this day.No accommodation included on this day.

What's included

  • Visa-free tour tickets (please, provide the passport data at booking)
  • Professional & friendly guide speaking your language of choice
  • Port pickup and drop-off, transportation by air-conditioned car/minivan
  • All admission fees as per program SKIP-THE-LINE
  • Bottled water and juice
  • Welcome gifts, ponchos in case of rain
  • Entry/Admission - St. Petersburg Metro
  • Entry/Admission - Peterhof Grand Palace
  • Entry/Admission - Park And Gardens of Peterhof
  • Entry/Admission - Catherine Palace and Park
  • Entry/Admission - Savior on the Spilled Blood
  • Entry/Admission - The State Hermitage Museum
  • Entry/Admission - Neva Embankments

What's not included

  • Lunches

Itinerary

Day 1: Day 1: The Grand Palace of Peterhof and Catherine's Palace (9 hours) Stop At: Nevsky Prospekt, St. Petersburg, Northwestern District 9:00 - Meeting in the port 9:00-10:00 - City tour with photo stops. You will see the Spit of Basil's Island, St Peter & Paul Fortress, Nevsky prospect, Kazan Cathedral, Zinger House and other sights. Duration: 1 hour Stop At: St. Petersburg Metro, St. Petersburg, Northwestern District 10:00-11:15 - Transfer to Peterhof, the summer residence of Peter I full of precious fountains, cascades, sculpture, and pavilions + a subway (metro) tour, see the stations called 'underground palaces' Duration: 20 minutes Stop At: Peterhof Grand Palace, Peterhof, Petrodvortsovy District, St. Petersburg, Northwestern District 11:15-12:15 - visit the Grand Palace of Peterhof, created by the best Russian and European architects Duration: 1 hour Stop At: Park And Gardens of Peterhof, Peterhof, Petrodvortsovy District, St. Petersburg, Northwestern District 12:15-13:45 - walk in the Lower Park of Peterhof enjoying the majestic views Duration: 1 hour 30 minutes Stop At: Tsarskoye Selo State Museum Preserve, Pushkin, Pushkinsky District, St. Petersburg, Northwestern District 13:45-14:30 - transfer to Tsarskoye Selo 14:30-15:15 - time for lunch in a local cafe/restaurant Duration: 1 hour Stop At: Catherine Palace and Park, Pushkin, Pushkinsky District, St. Petersburg, Northwestern District 15:15-17:15 - tour Catherine Palace, walk along the Golden Enfilade and visit the Amber Room. After the excursion, you will have time to walk in the park 17:15-18:00 - return to the cruise ship Duration: 2 hours No meals included on this day. No accommodation included on this day.

Day 2: Day 2: The Hermitage Museum and City Highlights (8 hours) Stop At: Saint Isaac's Square, St. Petersburg, Northwestern District 8:30 - meeting with the guide 8:30-10:30 - city tour with picture stops at St Isaac's Square, Square of Arts, St Peter & Paul Fortress, and other locations in the city center. Duration: 2 hours Stop At: Savior on the Spilled Blood, St. Petersburg, Northwestern District 10:30-11:00 - visit the picturesque Church of the Resurrection of Christ decorated with mosaics Duration: 30 minutes Stop At: The State Hermitage Museum, St. Petersburg, Northwestern District 11:15-13:45 - discover the halls of the biggest Russian museum during your private tour. Visit the Winter Palace, the former residence of the Russian Tsars and the museum galleries where the works of the Old Masters are exhibited. Duration: 2 hours 30 minutes Stop At: Palace Square (Dvortsovaya Ploshchad), St. Petersburg, Northwestern District 13:45-14:45 - take your time for lunch in a local cafe/restaurant Duration: 1 hour Stop At: Neva Embankments, St. Petersburg, Northwestern District 15:00-16:00 - take 1-hour sightseeing canal cruise that will show you the city from the water. Admire the embankments of the Neva River, the Moika, the Fontanka and the canals. 16:00-16:30 - return to the port Duration: 1 hour No meals included on this day. No accommodation included on this day.